Des techniques topologiques sont employées pour démontrer un théorème d’existence globale de
Geometrical techniques are employed to prove a global existence theorem for
@article{AIF_1983__33_3_121_0, author = {Spring, David}, title = {Convex integration of non-linear systems of partial differential equations}, journal = {Annales de l'Institut Fourier}, pages = {121--177}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {33}, number = {3}, year = {1983}, doi = {10.5802/aif.934}, mrnumber = {85i:58126}, zbl = {0507.35019}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.934/} }
TY - JOUR AU - Spring, David TI - Convex integration of non-linear systems of partial differential equations JO - Annales de l'Institut Fourier PY - 1983 SP - 121 EP - 177 VL - 33 IS - 3 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.934/ DO - 10.5802/aif.934 LA - en ID - AIF_1983__33_3_121_0 ER -
%0 Journal Article %A Spring, David %T Convex integration of non-linear systems of partial differential equations %J Annales de l'Institut Fourier %D 1983 %P 121-177 %V 33 %N 3 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.934/ %R 10.5802/aif.934 %G en %F AIF_1983__33_3_121_0
Spring, David. Convex integration of non-linear systems of partial differential equations. Annales de l'Institut Fourier, Tome 33 (1983) no. 3, pp. 121-177. doi : 10.5802/aif.934. https://www.numdam.org/articles/10.5802/aif.934/
[1] Convex Integration of Differential Relations, Math. USSR. Izvestia, 7 (1973), 329-343. | MR | Zbl
,[2] Removal of Singularities of Smooth Mappings, Math. USSR Izvestia, 5 (1971), 615-638. | MR | Zbl
and ,[3] Isometric Imbeddings and Immersions, Soviet Math. Dokl., 11 (1970), 794-797. | MR | Zbl
,[4] Notes on Immersion Theory, I.H.E.S. (1981).
,[5] Immersions of Manifolds, Trans. Amer. Math. Soc., 93 (1959), 242-276. | MR | Zbl
,[6] Elimination géométrique des singularités avec applications aux équations aux dérivées partielles, thèse de 3e cycle, Université de Provence à Marseille, (1978).
,[7] On C1 Isometric Imbeddings I, Nederl. Akad. Wet. Proc., Ser. A-58 (1955), 545-556. | MR | Zbl
,[8] On C1 Isometric Imbeddings, Annals of Math., 60 (1954), 383-396. | MR | Zbl
,[9] Convex Integration of Non-Linear Systems of Partial Differential Equations (preprint) (1979).
,- Solution and control of PDE via global optimization methods, Computers Mathematics with Applications, Volume 25 (1993) no. 10-11, p. 103 | DOI:10.1016/0898-1221(93)90286-5
- Note on the History of Immersion Theory, From Topology to Computation: Proceedings of the Smalefest (1993), p. 114 | DOI:10.1007/978-1-4612-2740-3_12
- On the regularity of solution in Convex Integration theory, Inventiones mathematicae, Volume 104 (1991) no. 1, p. 165 | DOI:10.1007/bf01245070
Cité par 3 documents. Sources : Crossref